Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1951, Volume 6, Issue 2(42), Pages 195–203 (Mi umn6844)  

Reviews and Bibliography

Recent popular literature in mathematics

Yu. M. Gaiduk


Full text: PDF file (1612 kB)

Citation: Yu. M. Gaiduk, “Recent popular literature in mathematics”, Uspekhi Mat. Nauk, 6:2(42) (1951), 195–203

Citation in format AMSBIB
\Bibitem{Gai51}
\by Yu.~M.~Gaiduk
\paper Recent popular literature in mathematics
\jour Uspekhi Mat. Nauk
\yr 1951
\vol 6
\issue 2(42)
\pages 195--203
\mathnet{http://mi.mathnet.ru/umn6844}


Linking options:
  • http://mi.mathnet.ru/eng/umn6844
  • http://mi.mathnet.ru/eng/umn/v6/i2/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:405
    Full text:183
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021